# SDR FDEA202209242367

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 71,348 hours, 25,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25112623
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RIGHT EXTERIOR SLIDE LT  INOP REF AMM 33-51-06-2-1.   INSTALLED R/H OUTER EMERGENCY LIGHT GASKET AND NEW LENS COVER AND BATTERY PACK.  OPS CHECK GOOD ON ALL EMERGENCY LIGHTS.
